# SDR AALA201712019031

- Difficulty date: November 25, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FOUND CRACK IN COCKPIT FLOOR STRUCTURE ANGLE BRACKET AT FR12 BL0 #30-076. REPLACED ANGLE BRACKET PER SRM 51-44-01 AND DWG 171-00237-403.
